MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 1.85MM X 16 MM FRTR,CRNA; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

DEPUY SYNTHES PRODUCTS LLC 1.85MM X 16 MM FRTR,CRNA; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number A-CRN-G1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Concomitant med products and therapy dates: craniotome device, 01/01/2019.Device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the cutter device was blocked inside the craniotome device.It was further determined that it was difficult to remove the cutter from the attachment.It was observed that the cutter was heavily worn out and damaged and was not usable anymore.It was noted in the service order that while cleaning the craniotome device after a procedure, it was discovered that the cutter device was not coming out of the craniotome device (cutter was not disengaging from the attachment).This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.

Brand Name
1.85MM X 16 MM FRTR,CRNA
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8945260
Report Number1045834-2019-54407
Device Sequence Number2458828
Product Code HBE
UDI-Device Identifier00845384012603
UDI-Public00845384012603
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA-CRN-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1